# SDR AALA201712249011

- Difficulty date: December 22, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 34,477 hours, 5,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHTS FAILED FUNCTIONAL CHECK PER J/C 33C20033002 DURING A 4 CHECK. REPLACED 8 EMERGENCY POWER SUPPLY UNIT BATTERIES PER AMM 33-51-38.
